default search action
"A family of composite discrete bivariate distributions with uniform ..."
Charles H. Reilly, Nabin Sapkota (2015)
- Charles H. Reilly, Nabin Sapkota:
A family of composite discrete bivariate distributions with uniform marginals for simulating realistic and challenging optimization-problem instances. Eur. J. Oper. Res. 241(3): 642-652 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.